Geometric flow and rigidity on symmetric space of noncompact type

In this paper we show that, under a suitable condition, every nonsingular geometric ow on a manifold which is modeled on the Furstenberg boundary of X, where X is a symmetric space of non-compact type, induces a torus action, and, in particular, if the manifold is a rational homology sphere, then the ow has a closed orbit.
Publisher
Amer Mathematical Soc
Issue Date
2000-03
Language
ENG
Keywords

SEIFERT CONJECTURE; MANIFOLDS; CURVATURE

Citation

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.352, no.8, pp.3623 - 3638

ISSN
0002-9947
URI
http://hdl.handle.net/10203/71223
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
  • Hit : 95
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 1 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0